# SDR 99ZZZX2195

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pacific Oil Cooler Service Inc, repair station RF3R813L
- Make and model: Cessna 206CESSNA
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8526T32
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER PREVIOUS EPOXY REPAIR, PART BEGAN LEAKING IN SERVICE DUE TO EPOXY REPAIR FAILURE.
